# SDR VJ9800039

- Difficulty date: March 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47322
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 591486523
- Condition: Corroded
- Location: Bs 597
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO FASTENER HEADS POPPED OFF AND BULGING UNDER PRESSURE DOME AT FS STA 597, RBL 18.  REMOVED BULKHEAD PRESSURE PANEL AT FS STA 597,  DRILLED NEW PANEL, FABRICATED THREE FINGER DOUBLERS PLUS TWO ADDITIONAL DOUBLERS IAW DC9 SRM 51-10-2.  TREATED AND PRIMED PARTS IAW DC9 SRM 51-10-3.  INSTALLED NEW PRESSURE BULKHEAD PANEL, FINGER DOUBLERS AND DOUBLERS IAW DC9 SRM 51-30-2, RES 1 03655 AND AERO EO 98-798.
